Started triple stack of Sarms, and alot of hairloss!
- 09-05-2012, 09:46 PM
- 09-05-2012, 10:17 PM
I felt I had the same side effect while on 20mg of ostarine. next time I use it I will be keeping an eye on it that is for sure.
- 09-05-2012, 10:48 PM
09-05-2012, 11:13 PM
I only used it for 4 weeks, but the shedding seemed increased over "normal" (I have medium to longer length hair so I get a lot of hair in the brush normally anyway). It seemed to thicken back up to normal in the months afterward, but maybe maybe not. Can't tell 100% for sure, hair can look thicker one day and then thinner the next.
09-16-2012, 02:22 PM
09-19-2012, 04:04 PM
I've just saw this now and I've ran sarms twice, both s4 and osta stacked; I did notice a bit of shedding but I do have long hair and didn't think anything of it. Normally we could shed quite a bit throughout the day and not notice it, I mean there could be several factors here as well, such as age/genetics, etc. There are some properties in each sarm that could have somewhat of an effect, esp a triple stack, but as jessep asked if you've taken ph's before if you noticed shedding then there's your answer right there and look into certain supps to prevent more hair loss and make sure that it's not a mental thing or that it's a buildup, are you still running this or no?
10-01-2012, 07:09 PM
I ran the same stack for 8 weeks, and worried I was shedding more than normal.
I'm 4 weeks off and haven't noticed any changes in the amount, I feel like I might have just been worried about it at the time, and never had any change in the amount of shedding in the first place.
10-02-2012, 01:40 PM
If anything S4 is supposed to help your prostate and lower DHT levels according to a few things I've read around here and elsewhere, but only at modest doses.
10-02-2012, 01:47 PM
Why would you triple stack SARM's? They've been shown to be suppresive at higher doses and/or when taken for long durations. So, stacking them one on top of the other is bound to have some negative effects. I'm not surprised to hear your having some sort of negative sides with a stack like that. S-4 by itself causes temporary eye problems. Who knows what kind of chemical ****tail you've got going on inside you right now?!
http://www.facebook.com/Celtic.Labs - Celtic Labs Representative
10-02-2012, 02:59 PM
10-03-2012, 06:00 PM
02-11-2013, 05:52 PM
It's probably the S4. Ostarine did not cause hair loss for me.
Similar Forum Threads
- By anoopbal in forum Exercise ScienceReplies: 7Last Post: 04-09-2011, 07:07 AM
- By animaleater2 in forum AnabolicsReplies: 1Last Post: 08-27-2008, 06:53 PM
- By FitModel in forum Nutrition / HealthReplies: 14Last Post: 06-03-2007, 04:42 PM
- By Beelzebub in forum AnabolicsReplies: 11Last Post: 04-03-2005, 03:30 PM
- By dickwootton in forum AnabolicsReplies: 19Last Post: 08-27-2004, 02:21 PM